# SDR 98FDEA00635

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 950D RBL 25 TO LBL 25, 8 FLOORBOARD FASTENER HOLES CORRODED AT FLOORBEAM.  REMOVED CORROSION AREA AT RBL 10, BS 950D OUT OF LIMITS.  INSTALLED FLOORBEAM REPAIR PER AARD 53-10-07-2 IAW EA 7-5310-29647.
